MathSciNet Relay Station
MathSciNet bibliographic data
MR425050 26A87 (52A40)
Das Gupta, Somesh A generalization of Anderson's theorem on unimodal functions. Proc. Amer. Math. Soc. 60 (1976), 85–91 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement